# SDR VTZA97119

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2420 · AC Generation System
- Part: Pdu
- Part number: A2104E
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6594 - IAD-CLE - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT AMP FLUX.  MAINTENANCE INSPECT REMOVED AND REPLACED PDU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
